# SDR YENA2022031800285

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 54,749 hours, 19,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 815924
- Condition: Failed
- Location: 12wl-Batt
- Part time: 12,492 hours, 3,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1910, BOS-JFK. 'PER TASK CARD NO. A320-33-51-00-710-003 BATTERY CAPACITY CHECK, REMOVE BATTERY AT FIN 12WL.; REMOVED & REPLACED BATTERY PACK AT FIN LOCATION 12WL, OPS TEST OK. IAW AMM 33-51-38.'
